# SDR 2002FA0001237

- Difficulty date: October 15, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N54661
- Make and model: Cessna 172P
- Aircraft serial: 17275028
- Engine: Lyc O320*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shaft
- Part number: 05160194
- Condition: Mismanufactured
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FUEL SELECTOR SHAFT AT SELECTOR HANDLE ATTACH AREA NOT MANUFACTURED CORRECTLY CAUSING INADVERTENT MISCLOCKING OF SELECTOR HANDLE.  OLD SHAFT AND NEW SHAFT BOTH HAVE GLOB OF ALUMINUM WELDED ON TOP OF SHAFT TO PREVENT THIS, BUT THE WELD GLOB NEEDS TO EXTEND TO TOP OF SHAFT, AND THEN SHAPED TO EXCEPT HANDLE IN ONE DIRECTION ONLY.
